MAUDE Adverse Event Report: ORTHO DEVELOPMENT OVATION TRIBUTE; HIP PROSTHESIS

ORTHO DEVELOPMENT OVATION TRIBUTE; HIP PROSTHESIS
Model Number 101-0305
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 09/22/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No radiographs were provided.Part met acceptance criteria upon release.There is no evidence of implant or instrumentation malfunction.The instructions for use lists potential adverse effects of hip arthroplasty that include femoral bone fracture during intra-operative bone preparation or impaction, post-operative femoral or acetabular fracture by trauma, excessive loading, bone defects from previous surgery or reaming, and bone resorption.If information is obtained that was not available at the time of the initial report, a follow-up will be filed as appropriate.
 
Event or Problem Description
An intraoperative fracture occurred during placement of a hip stem.The surgeon reported he made a mistake in size selection.The surgeon provided additional support with cable around the fracture.

Brand Name
OVATION TRIBUTE
Common Device Name
HIP PROSTHESIS
Manufacturer (Section D)
ORTHO DEVELOPMENT
12187 s. business park drive
draper UT 84020
MDR Report Key7466128
Report Number1722511-2018-00014
Device Sequence Number13822144
Product Code LPH
UDI-Device Identifier00822409010981
UDI-Public(01)00822409010981(17)220414(10)A177347
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K062775
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/14/2022
Device Model Number101-0305
Device Lot NumberA177347
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2018
Initial Report FDA Received Date04/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age65 YR